# SDR DALA2021040902104

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 50,690 hours, 35,294 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Dislodged
- Location: Tail Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE SLIDE COVER DISLODGED. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE RESECURED THE TAILCONE SLIDE COVER AS REQUIRED. CONTACTED MCC AND VERIFIED RII NOT REQUIRED FOR RESECURING COVER. (LP #7409851)
